# SDR ABXA20220930105

- Difficulty date: September 30, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 69,355 hours, 45,669 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Stabilizer
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT ON TAKE-OFF FOR RED STABILIZER EICAS MESSAGE. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED THE RIGHT STAB INDICATION IAW MEL 27-48-1 CAT C CODE 11. PLACARD INSTALLED . AIRCRAFT RETURNED TO SERVICE.
